# SDR SWAA001155

- Difficulty date: June 25, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 58,334 hours, 46,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610479
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.          R & R BATTERY PACK PER MM.
